# SDR RYN2008F00022

- Difficulty date: October 1, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N727NY
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Condition: Dented
- Location: Nr 3 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE NOSE COWL HAS DENT AT 5 OCLOCK POSITION, LEADING EDGE. REMOVED DENTED AREA AND ACCOMPLISHED NOSE COWL LEADING EDGE LIP SKIN REPAIR IAW SRM 54-30-1, 54-30-3, AND 51-30-2, 51-20-00, 51-31-00.  (K)
